MAUDE Adverse Event Report: I.T.S. GMBH CORTICAL SCREW, D=3.5MM; CORTICAL SCREW, D=3.5MM, L=14MM

I.T.S. GMBH CORTICAL SCREW, D=3.5MM; CORTICAL SCREW, D=3.5MM, L=14MM
Model Number 32351-14
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Local Reaction (2035)
Date of Event 10/09/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
We have inspected the dhf of the affected plate and multiple lots of screws supplied to the distributor as no lot no.Was provided and the material certificate and the batch was processed through the normal manufacturing and inspection operations with no non-conformances or rework noted.The article met all dimensional and visual criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.Based on the information available, no final conclusion could be drawn and it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If information is obtained that was not available for the initial medwatch, a follow up medwatch will be filed as appropriate.This report does not reflect a conclusion by fda, i.T.S.Gmbh or its employees that the report constitutes an admission that the device caused or contributed to the potential event described in this report.This report includes one plate and 9 screws and therefore this is report 2/10.
 
Event or Problem Description
It was reported that 1 month post-op the patient had sort of allergic reaction/immune response.Seven months post-op the plate and screws were explanted and images show that non-locking screws of a different manufacturer were used in conjunction with i.T.S.Implants.

Brand Name
CORTICAL SCREW, D=3.5MM
Common Device Name
CORTICAL SCREW, D=3.5MM, L=14MM
Manufacturer (Section D)
I.T.S. GMBH
autal 28
lassnitzhoehe, styria 8301
AU  8301
Manufacturer (Section G)
I.T.S. GMBH
autal 28
lassnitzhoehe, styria 8301
AU   8301
Manufacturer Contact
florian grill
autal 28
lassnitzhoehe, styria 8301
AU   8301
MDR Report Key20629305
Report Number3004369035-2024-00702
Device Sequence Number7392949
Product Code HWC
UDI-Device Identifier09120034302183
UDI-Public09120034302183
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K063672
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number32351-14
Device Catalogue Number32351-14
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/09/2024
Initial Report FDA Received Date11/07/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age79 YR
Patient SexMale
Patient Weight84 KG
Patient EthnicityNon Hispanic